On the multifractal spectrum of the branching measure on a Galton-Watson tree

P Morters, N R Shieh

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)1223-1229
Number of pages7
JournalJournal of Applied Probability
Volume41
Issue number4
Publication statusPublished - 2004

Cite this

On the multifractal spectrum of the branching measure on a Galton-Watson tree. / Morters, P; Shieh, N R.

In: Journal of Applied Probability, Vol. 41, No. 4, 2004, p. 1223-1229.

Research output: Contribution to journalArticle

Morters, P ; Shieh, N R. / On the multifractal spectrum of the branching measure on a Galton-Watson tree. In: Journal of Applied Probability. 2004 ; Vol. 41, No. 4. pp. 1223-1229.
@article{300a116a07ab42fe99d4de26c2d11be2,
title = "On the multifractal spectrum of the branching measure on a Galton-Watson tree",
author = "P Morters and Shieh, {N R}",
note = "ID number: ISI:000225984300029",
year = "2004",
language = "English",
volume = "41",
pages = "1223--1229",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "University of Sheffield",
number = "4",

}

TY - JOUR

T1 - On the multifractal spectrum of the branching measure on a Galton-Watson tree

AU - Morters, P

AU - Shieh, N R

N1 - ID number: ISI:000225984300029

PY - 2004

Y1 - 2004

M3 - Article

VL - 41

SP - 1223

EP - 1229

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 4

ER -